| Model Number |
DS1160TS |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap avaps device's sound abatement foam.The patient has alleged visualization of particles.There was no report of serious or permanent harm or injury.No medical intervention was required by the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.
Additional Manufacturer Narrative
Device evaluation completed.H11 updated as: the manufacturer was contacted in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging an issue related to a bipap avaps device's sound abatement foam.The patient has alleged visualization of particles.There was no report of serious or permanent harm or injury.No medical intervention was required by the patient.The device was returned to a third-party service center.The technician confirmed no particles in the air path during the device evaluation.The third-party service center concludes that they couldn't confirm the customer's allegation, secondary findings observed and the device was scrapped.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.Box h6 was updated.